# SDR UIEA2022011100011

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 85,557 hours, 12,978 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

UPON DOOR CLOSURE L1 PUSH BUTTON FOR ESCAPE SLIDE WAS NOT CENTERED IN PRECUT PANEL( TRIMMED AND ADJUSTED PRECUT PANEL IAW SRM 51-70-16-06-0 PUSH BUTTON EXTENDS NORMAL .OPS CKS GOOD  )
